Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 36, NWS St. Louis, MO

June 8, 2015Fayette County, Illinois

NWS St. Louis, MO issued this river flood warning at Jun 8, 2015, 7:16 AM CDT for Fayette County, Illinois. It took effect at Jun 8, 2015, 12:31 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 7:16 AM CDT (12:16 UTC)
In effect from
Jun 8, 2015, 12:31 PM CDT
Expired
Jun 11, 2015, 9:10 PM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Fayette County, IL

The radar

The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 23.74 ft at Jun 10, 2015, 2:00 AM CDT.

actionminormoderate1015202506/0806/0906/1006/1106/1206/13
Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WGUS43 KLSX 081216
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
716 AM CDT MON JUN 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Illinois... 


  Kaskaskia River at Vandalia affecting Fayette County
  

.This Flood Warning is a result of 2-3 inches of rainfall across
the basin since last evening...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-091216-
/O.NEW.KLSX.FL.W.0036.150608T1731Z-150612T0210Z/
/VNDI2.1.ER.150608T1731Z.150609T1200Z.150611T0210Z.NO/
716 AM CDT MON JUN 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Kaskaskia River at Vandalia
* From this afternoon to Wednesday evening.
* At 7:00 AM Monday the stage was 15.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage this afternoon and
  crest near 22.8 feet Tuesday morning. Additional rises are possible.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Kaskaskia River
  Vandalia        18.0   15.69      22.8   20.7   16.4   12.8    9.5


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
8 follow-up statements
458 
WGUS83 KLSX 090223
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT MON JUN 8 2015

...The flood warning continues for the following river in Illinois...
 
  
  
           The Kaskaskia River at
           
               ...Vandalia


.This Flood Warning is a result of 2 to 3 inch rain yesterday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-100223-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0630Z/
/VNDI2.1.ER.150608T1624Z.150610T0000Z.150611T0630Z.NO/
923 PM CDT MON JUN 8 2015

The Flood Warning continues for
  the Kaskaskia River at Vandalia.
* At 9 PM Monday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rising to near 23.0 feet by tomorrow evening.
  The river will fall below flood stage Thursday morning.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/09  06/10  06/11  06/12  06/13

Kaskaskia River
  Vandalia        18.0   20.07      22.2   21.6   16.9   12.8    9.5


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
196 
WGUS83 KLSX 090226
FLSLSX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT MON JUN 8 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  
  
           THE KASKASKIA RIVER AT
           
               ...VANDALIA


.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCH RAIN YESTERDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE:  NEVER DRIVE ANY VEHICLE THROUGH FLOODED AREAS.
THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE.

THIS PRODUCT, ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION, 
IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX.

&&

ILC051-100223-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0630Z/
/VNDI2.1.ER.150608T1624Z.150610T0000Z.150611T0630Z.NO/
926 PM CDT MON JUN 8 2015

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT VANDALIA.
* AT 9 PM MONDAY THE STAGE WAS 20.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST: THE RIVER WILL RISE TO NEAR 23.0 FEET BY TOMORROW EVENING.
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT:  AT 23.0 FEET...AGRICULTURAL LEVEE BEGINS TO BE SLIGHTLY 
  OVERTOPPED.  NO RESIDENCES ARE AFFECTED AT THIS LEVEL.
* IMPACT:  AT 19.2 FEET...STATE HIGHWAY J JUST EAST OF COUNTY ROAD 206
  BEGINS TO FLOOD NEAR THIS HEIGHT.

&&
                   FLD   LATEST              7 A.M. FORECAST
LOCATION           STG  OBS STG     06/09  06/10  06/11  06/12  06/13

KASKASKIA RIVER
  VANDALIA        18.0   20.07      22.2   21.6   16.9   12.8    9.5


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
381 
WGUS83 KLSX 091511
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CDT TUE JUN 9 2015

...The flood warning continues for the following river in 
Illinois...
 
 
  Kaskaskia River at 
  
        Vandalia
  

.This Flood Warning is a result of heavy rainfall across the basin
last Sunday night...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-101511-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0300Z/
/VNDI2.1.ER.150608T1624Z.150610T0600Z.150611T0300Z.NO/
1011 AM CDT TUE JUN 9 2015

The Flood Warning continues for
  The Kaskaskia River at Vandalia
* Until late Wednesday evening.
* At 9:30 AM Tuesday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 23.0 feet late tonight. 
  The river is expected to fall below flood stage late Wednesday evening.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Kaskaskia River
  Vandalia        18.0   22.01      22.6   15.5    6.5    5.0    4.9


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
507 
WGUS83 KLSX 100142
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT TUE JUN 9 2015

...The flood warning continues for the following river in 
Illinois...
 
  Kaskaskia River at Vandalia

.This Flood Warning is a result of heavy rainfall across the basin
last Sunday night...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-110142-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0547Z/
/VNDI2.1.ER.150608T1624Z.150610T0600Z.150611T0547Z.NO/
842 PM CDT TUE JUN 9 2015

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until late Thursday night.
* At  8:00 PM Tuesday the stage was 23.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to crest near 23.8 feet around 
  midnight tonight, then fall below flood stage Thursday morning.
* Impact:  At 24.0 feet...Moderate flooding begins.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/10  06/11  06/12  06/13  06/14

Kaskaskia River
  Vandalia        18.0   23.50      23.7   14.8    7.2    5.1    4.7


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
918 
WGUS83 KLSX 101431
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT WED JUN 10 2015

...The flood warning continues for the following river in Illinois...
 
  
              The Kaskaskia River at
              
                 ...Vandalia 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-111431-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T0535Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T0535Z.NO/
931 AM CDT WED JUN 10 2015

The Flood Warning continues for
  the Kaskaskia River at Vandalia.
* At 9 AM Wednesday the stage was 23.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow.
* Impact:  At 23.0 feet...Agricultural levee begins to be slightly 
  overtopped.  No residences are affected at this level.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.
* Impact:  At 18.0 feet...Flood Stage.  Minor flooding begins.  
  Unprotected farmland begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/11  06/12  06/13  06/14  06/15

Kaskaskia River
  Vandalia        18.0   23.41      14.7    6.9    5.0    4.6    4.9


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
160 
WGUS83 KLSX 110202
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT WED JUN 10 2015

...The Flood Warning continues for the following river in Illinois...
 
  Kaskaskia River at Vandalia affecting Fayette County 

.This flood warning is a result of heavy rain this past weekend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-120202-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T1532Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T1532Z.NO/
902 PM CDT WED JUN 10 2015

The Flood Warning continues for
  the Kaskaskia River at Vandalia
* until Thursday.  
* At 8:30 PM Wednesday the stage was 22.1 feet.
* Crested at 23.74 feet early this morning.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast: The river will fall below flood stage late tomorrow morning.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/11  06/12  06/13  06/14  06/15

Kaskaskia River
  Vandalia        18.0   22.06      19.3   10.2    6.3    4.7    4.6


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
303 
WGUS83 KLSX 111525
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT THU JUN 11 2015

...The flood warning continues for the following river in Illinois...
 
  
  
                    The Kaskaskia River at
                    
                     ...Vandalia


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-121525-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-150612T1950Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T1950Z.NO/
1025 AM CDT THU JUN 11 2015

The Flood Warning continues for
  the Kaskaskia River at Vandalia.
* At 10:00 AM Thursday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by this afternoon.
* Impact:  At 19.2 feet...State Highway J just east of County Road 206
  begins to flood near this height.
* Impact:  At 18.0 feet...Some Farmland begins to flood.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/12  06/13  06/14  06/15  06/16

Kaskaskia River
  Vandalia        18.0   19.44      15.0   10.4    8.2    7.6    7.7


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$
729 
WGUS83 KLSX 112206
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT THU JUN 11 2015

...The Flood Warning is cancelled for the following river in Illinois...
 
  Kaskaskia River at Vandalia 

.This will be the last flood warning for this water event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

ILC051-112236-
/O.CAN.KLSX.FL.W.0036.000000T0000Z-150612T1950Z/
/VNDI2.1.ER.150608T1624Z.150610T0715Z.150611T1838Z.NO/
506 PM CDT THU JUN 11 2015

The Flood Warning is cancelled for
  the Kaskaskia River at Vandalia.
* At 4:30 PM Thursday the stage was 16.6 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage earlier this afternoon. 
* Forecast: The river will continue to fall to 13.5 feet by tomorrow
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/12  06/13  06/14  06/15  06/16

Kaskaskia River
  Vandalia        18.0   16.62      13.5   10.3    8.2    7.6    7.7


&&


LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
      3882 8922                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:44 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 8, 6:44 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT Mon Jun 8 2015

.SHORT TERM:  (Through Late This Afternoon)
Issued at 422 AM CDT Mon Jun 8 2015

Thunderstorms continue to move through mainly east central and
southeast MO and southwest IL along and ahead of a weakening cold
front moving southeastward through our area.  These storms were very
efficient at producing high rainfall rates.  The front will continue
moving southeastward today as an upper level trough moves eastward
through the Great Lakes region.  The models continue to depict
strong upper level divergence this morning across portions of
central and southeast MO and southwest IL in the right entrance
region of an upper level jet streak moving northeastward through the
Great Lakes region just ahead of the upper level trough.  Most of
the precipitation this morning should occur across southeast MO and
southwest IL, generally south and east of STL.  The potential for
more showers/storms will continue across parts of southeast MO and
southwest IL this afternoon, with some of the models indicating the
possibility of a band of post frontal showers and storms moving
southeastward through west central and southwest IL this afternoon
into the evening hours in an area of enhanced instability ahead of a
northwest flow shortwave.

GKS

.LONG TERM:  (Tonight through Sunday)
Issued at 422 AM CDT Mon Jun 8 2015

May continue to have a few lingering showers/storms across parts of
IL and southeast MO this evening until the upper level trough shifts
east of our region and the atmosphere stabilizes.  Slightly cooler,
more normal minimum temperatures for tonight.  Tranquil and dry
weather on tap for Tuesday and Tuesday night.  Warmer and more humid
conditions Wednesday as the upper level ridge over the southern
Plains tries to build back northeastward into our area and the
850 mb temperatures rise.  A front will try to sag southward into
northeast MO and west central IL Wednesday afternoon and night.
While there will be little if any upper level forcing for convective
initiation along this front, plus possibly enough CIN to cap the
atmosphere Wednesday afternoon, there may eventually be scattered
convection along it Wednesday night as low to mid level warm air
advection increases ahead of a shortwave moving through the northern
Plains as indicated by the GFS and NAM models.  The ECMWF model
keeps the front north of our area and hence keeps it dry across our
forecast region through Wednesday night.  Thursday looks warm again
as the front lifts back northward with strong s-swly low level flow
in the warm sector and the convection mainly north and west of our
area.  More active weather for Friday into the weekend as an upper
level trough moving through the Great Lakes region sends a cold
front southeastward into our forecast area on Friday.  This front
will stall out over our area Friday night, and then begin to move
back northward as a warm front on Saturday as an upper level ridge
tries to build into our area from the southeastern US.

GKS

&&

.AVIATION:  (For the 12z TAFs through 12z Tuesday Morning)
Issued at 632 AM CDT Mon Jun 8 2015

A weak cold front extended from central IL through central MO early
this morning as was moving slowly to the southeast. A narrow band
of stratus was located along and ahead of the front with flight
conditions ranging from LIFR to low MVFR. KCOU will experience
LIFR for possibly several more hours. The St. Louis area is a
tough call but given the upstream stratus opted for a TEMPO group
of low-end MVFR cigs. Anticipating that by 15-16z all the
terminals should be VFR and remain that way for the remainder of
the forecast period.

Specifics for KSTL:

The bulk of the precipitation appears to be over but a brief
shower or few sprinkles will be possible through mid morning.
Otherwise watching a band of stratus consisting of IFR to low-end
MVFR cigs. This stratus may impact the terminal for several hours
this morning and have opted for a TEMPO group. By 15-16z the flight
conditions should be VFR and remain that way for the remainder of
the forecast period.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 4:50 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
450 AM CDT MON JUN 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
450 AM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY...MAINLY ACROSS SOUTHEAST MISSOURI
AND SOUTHWEST ILLINOIS. A FEW STORMS MAY BE STRONG WITH SMALL
HAIL...STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL. SOME STORMS
MAY LINGER INTO THE EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT
ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...THEN FOR
MUCH OF THE AREA THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GKS

In the hours before

Local storm report, Jun 8, 1:38 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     FLASH FLOOD      HALLSVILLE              39.12N  92.22W
06/08/2015                   BOONE              MO   EMERGENCY MNGR

            FLOODING ALONG HIGHWAY B. WATER FLOWING FAST ENOUGH TO
            ALMOST TAKE VEHICLES OFF THE ROADWAY.

&&

TRUETT
Local storm report, Jun 8, 1:53 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HEAVY RAIN       SANTA FE                39.37N  91.83W
06/08/2015  M2.54 INCH       MONROE             MO   OTHER FEDERAL

            RAINFALL SINCE 11 PM.

0151 AM     HEAVY RAIN       RAMSEY                  39.14N  89.11W
06/08/2015  M2.82 INCH       FAYETTE            IL   OTHER FEDERAL

            RAINFALL SINCE 11 PM.

&&

TRUETT
Local storm report, Jun 8, 2:03 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HEAVY RAIN       GREENVILLE              38.89N  89.40W
06/08/2015  M2.50 INCH       BOND               IL   PUBLIC

&&

TRUETT
Local storm report, Jun 8, 2:39 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLOOD            MEXICO                  39.17N  91.87W
06/08/2015                   AUDRAIN            MO   LAW ENFORCEMENT

            STANDING WATER ON STREETS IN MEXICO AND ON HIGHWAY 54
            IN THE MEXICO AREA. SEVERAL VEHICLES STALLED DUE TO THE
            HIGH WATER AND HAD TO BE TOWED.

&&

TRUETT
Local storm report, Jun 8, 2:49 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      GREENVILLE              38.89N  89.40W
06/08/2015                   BOND               IL   LAW ENFORCEMENT

            STREET FLOODING REPORTED IN SEVERAL LOCATIONS IN TOWN.
            HIGHWAY 127 HAD FAST FLOWING WATER OVER CURB DEEP.

&&

TRUETT
Local storm report, Jun 8, 5:39 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
539 AM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       1 W CARLYLE             38.62N  89.39W
06/08/2015  M2.50 INCH       CLINTON            IL   TRAINED SPOTTER

            2.5 INCHES OF RAIN IN A 4 HOUR PERIOD FROM 130 TO 530
            AM

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:19 PM CDTSevere Thunderstorm WarningLSXAdams, Brown41 min
Jun 7, 7:59 PM CDTAreal Flood AdvisoryLSXAdams, Brown6 hr
Jun 7, 9:09 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike6 hr
Jun 7, 9:34 PM CDTRiver Flood WarningLSXMadison49 days
Jun 8, 12:21 AM CDTFlash Flood WarningLSXFayette, Montgomery8 hr
Jun 8, 1:29 AM CDTFlash Flood WarningLSXBond, Fayette, Marion6 hr
Jun 8, 5:03 AM CDTAreal Flood AdvisoryLSXClinton, Marion, Washington4 hr
Jun 8, 7:31 AM CDTAreal Flood WarningLSXFayette, Montgomery6 hr
Jun 8, 7:55 AM CDTAreal Flood WarningLSXBond, Marion6 hr
Jun 8, 8:17 AM CDTAreal Flood WarningLSXFayette5 hr
Jun 8, 1:08 PM CDTAreal Flood WarningLSXFayette, Montgomery10 hr
Jun 8, 1:10 PM CDTAreal Flood WarningLSXBond, Fayette, Marion10 hr
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningLSXAdams63 min
Jun 8, 2:52 PM CDTSevere Thunderstorm WarningLSXAdams38 min
Jun 8, 3:29 PM CDTSevere Thunderstorm WarningLSXAdams, Pike46 min
Jun 8, 4:42 PM CDTSevere Thunderstorm WarningLSXPike48 min

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.